Facebook Pixel


By November 7, 2011 - 9:27pm
Rate This

Why do you think I been sick and naseaus everyday for the last 2 weeks. I don't have a flu. I have my tubes tied. I do drink and smoke and also fractured my back a few months ago and ave been taking pain meds. wich is out of my norm. What can be wrong. I have no insurance. Should I worry?!
Sick in Alabama

Add a Comment1 Comments

Hi Tera,

Thanks for posting your question. Nausea and Vomiting are very common side effects of pain medications. Can you tell us which meds you are on? 



November 8, 2011 - 4:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.